MathSciNet Relay Station
MathSciNet bibliographic data
MR1193341 (94a:35077) 35L65 (35B27 35B40 35L60)
Engquist, Björn; E, Weinan Large time behavior and homogenization of solutions of two-dimensional conservation laws. Comm. Pure Appl. Math. 46 (1993), no. 1, 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement